# SDR FDEA201602170610

- Difficulty date: February 17, 2016
- Submitted: February 18, 2016
- Operation: Air carrier
- Aircraft: N304FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46992
- Aircraft time: 83,538 hours, 27,155 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 271EF
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO FLOORBOARD, STATION 1481, LBL 38, DAMAGED.  FABRICATED NEW FLOORBOARD IAW SRM 53-60-00 VOL 1 & DWG SRZ 25-005.
